# SDR VJ970005

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2560 · Emergency Equipment
- Part: Latch Assembly
- Part number: 4750048503
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD SLIDES ARE HARD TO ARM AND DISARM.  CLEANED UNDER LATCH ASSEMBLY ON SLIDE BAR.  OPS CHECKED NORMAL.  (M)
